| Model Number |
SRF-200 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
| Date of Event |
05/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Patient reported right side capsular contracture baker grade unknown, "burns, pain, large ball, deformed".Device remains implanted.
Event or Problem Description
Patient also reported, "i am in the er.And fluid was found in the breast".
Additional Manufacturer Narrative
The event of seroma is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Patient's report of "fluid was found in the breast" was for the contralateral side.No fluid was found on the right side.